Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 45, No. 2, pp. 581-594 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Radii of simplices and some applications to geometric inequalities

René Brandenberg and Thorsten Theobald

Zentrum Mathematik, Technische Universität München, Boltzmannstr. 3, D--85747 Gar\-ching bei München, e-mail: e-mail:

Abstract: We review some recent results on inner and outer $j$-radii of simplices and general convex bodies. In particular, we discuss two lines of research whose present-day developments were strongly influenced by work of Bernulf Wei{ß}bach: radii of regular simplices and geometric inequalities among the radii.

Keywords: Radii, geometric inequalities, simplices, convex bodies, enclosing cylinders, orthogonal projections

Classification (MSC2000): 52A20, 52A40, 52B12

Full text of the article:

Electronic version published on: 9 Sep 2004. This page was last modified: 4 May 2006.

© 2004 Heldermann Verlag
© 2004--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition